# SDR ABXA080142

- Difficulty date: April 14, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 41,032 hours, 42,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5914617502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FLOOR SUPPORT CRACKED AT FS 677, RIGHT BUTT LINE 30 & 34.  REPLACED SUPPORT IAW DC9 SRM.
